Tuesday, February 07, 2017

Salicylates and vitamin K deficiency

A diet with high intakes of salicylates can reduce vitamin K epoxide reductase, resulting in vitamin K deficiency. It will impact magnesium levels, which increased adrenaline flow. The increased adrenalin flow then results in a variety of hyper excitability disorders including ADHD or Attention-deficit/hyperactivity disorder.

Oregano
Herbs and spices are particularly high in salicylates. Among the herbs, the highest levels are found in dill, mace, oregano, rosemary, tarragon and thyme, while among the spices most salicylate is to be found in aniseed, cumin, curry powder, paprika, and turmeric.

Salicylates are also present in flavorings, perfumes, scented toiletries, eucalyptus and some medication (such as aspirin).

Aspirin is a salicylate. Blocking vitamin K is why aspirin can "thin" the blood - it basically keeps blood from coagulating. This is why too much aspirin can cause stomach and intestinal bleeding. Antibiotics can cause bleeding problems from vitamin K deficiencies.
Salicylates and vitamin K deficiency
Related Posts Plugin for WordPress, Blogger...
Google
 

Popular articles